Alert archive / Georgia / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 239, NWS Tallahassee, FL

July 19, 2016Jefferson County, Madison County, Florida; 7 counties in Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Jul 19, 2016, 6:07 PM EDT for Jefferson County, Madison County, Florida; 7 counties in Georgia. It was in force for 68 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2016, 6:07 PM EDT (22:07 UTC)
Expired
Jul 19, 2016, 7:15 PM EDT
In force
68 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Jefferson County, FL, Madison County, FL, Berrien County, GA, Brooks County, GA, Colquitt County, GA, Cook County, GA, Lanier County, GA, Lowndes County, GA, Thomas County, GA

The radar

The Moody AFB radar (KVAX), 52 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 6:10 PM EDTTSTM WND DMG4 Nw Valdosta, GAMULTIPLE TREES DOWN
Jul 19, 6:20 PM EDTTSTM WND DMG3 N Madison, FLTREE DOWN
Jul 19, 6:20 PM EDTTSTM WND DMGMadison, FLPOWER LINE DOWN
Jul 19, 6:20 PM EDTHAIL 0.88Madison, FL
Jul 19, 6:20 PM EDTHAIL 1Madison, FLQUARTER SIZE HAIL REPORTED
Jul 19, 6:25 PM EDTTSTM WND DMG3 W Madison, FLTREE DOWN
Jul 19, 6:30 PM EDTTSTM WND DMG2 Nne Barney, GATREE DOWN
Jul 19, 6:50 PM EDTTSTM WND DMGQuitman, GATREE DOWN
Jul 19, 7:12 PM EDTTSTM WND DMGBarwick, GATREES DOWN IN THE BARWICK AREA
Jul 19, 7:12 PM EDTTSTM WND DMGDixie, GATREES DOWN IN THE DIXIE AREA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 10.1 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2016-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 792 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2016-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
792 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
1071 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

451 
WUUS52 KTAE 192207
SVRTAE
FLC065-079-GAC019-027-071-075-173-185-275-192315-
/O.NEW.KTAE.SV.W.0239.160719T2207Z-160719T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
607 PM EDT TUE JUL 19 2016

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN JEFFERSON COUNTY IN FLORIDA...
  MADISON COUNTY IN FLORIDA...
  SOUTHEASTERN BERRIEN COUNTY IN GEORGIA...
  BROOKS COUNTY IN GEORGIA...
  NORTHWESTERN LANIER COUNTY IN GEORGIA...
  COOK COUNTY IN GEORGIA...
  SOUTHEASTERN COLQUITT COUNTY IN GEORGIA...
  EASTERN THOMAS COUNTY IN GEORGIA...
  LOWNDES COUNTY IN GEORGIA...

* UNTIL 715 PM EDT

* AT 607 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR NASHVILLE TO NEAR MADISON...MOVING WEST AT 40
  MPH. THESE STORMS HAVE A HISTORY OF BLOWING DOWN SEVERAL TREES.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MONTICELLO...QUITMAN...MOULTRIE...VALDOSTA...MADISON...LAKE PARK...
  ADEL...NASHVILLE...HAHIRA...SPARKS...BOSTON...RAY CITY...PAVO...
  COOLIDGE...RIVERSIDE...I-75 AT EXIT 16...
  VALDOSTA STATE UNIVERSITY...MOODY AIR FORCE BASE...
  SCHLEY AND REMERTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN TALLAHASSEE.

&&

LAT...LON 3063 8317 3063 8329 3062 8327 3059 8326
      3055 8326 3052 8324 3047 8324 3046 8322
      3042 8322 3041 8319 3031 8321 3029 8323
      3026 8324 3026 8347 3030 8347 3030 8380
      3032 8390 3125 8386 3121 8311
TIME...MOT...LOC 2207Z 074DEG 33KT 3115 8328 3046 8334 

HAIL...<.75IN
WIND...60MPH
 
$$

42-DVD
3 follow-up statements
784 
WWUS52 KTAE 192226
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
626 PM EDT TUE JUL 19 2016

GAC019-173-192235-
/O.CAN.KTAE.SV.W.0239.000000T0000Z-160719T2315Z/
BERRIEN GA-LANIER GA-
626 PM EDT TUE JUL 19 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BERRIEN AND
NORTHWESTERN LANIER COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.

LAT...LON 3063 8317 3063 8329 3062 8327 3041 8332
      3032 8331 3026 8334 3026 8347 3030 8347
      3030 8382 3032 8390 3125 8386 3122 8334
      3116 8330 3110 8332 3107 8328 3103 8329
      3102 8318 3095 8318 3095 8314
TIME...MOT...LOC 2225Z 074DEG 33KT 3111 8344 3042 8350 

$$

FLC065-079-GAC027-071-075-185-275-192315-
/O.CON.KTAE.SV.W.0239.000000T0000Z-160719T2315Z/
JEFFERSON FL-MADISON FL-BROOKS GA-COOK GA-COLQUITT GA-THOMAS GA-
LOWNDES GA-
626 PM EDT TUE JUL 19 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR NORTHEASTERN JEFFERSON...MADISON...BROOKS...COOK...SOUTHEASTERN
COLQUITT...EASTERN THOMAS AND LOWNDES COUNTIES...

AT 625 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ADEL TO NEAR MADISON...MOVING WEST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MONTICELLO...QUITMAN...MOULTRIE...VALDOSTA...MADISON...LAKE PARK...
ADEL...HAHIRA...SPARKS...BOSTON...PAVO...COOLIDGE...RIVERSIDE...
I-75 AT EXIT 16...VALDOSTA STATE UNIVERSITY...MOODY AIR FORCE BASE...
SCHLEY...REMERTON...DASHER AND GREENVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
TALLAHASSEE.

&&

LAT...LON 3063 8317 3063 8329 3062 8327 3041 8332
      3032 8331 3026 8334 3026 8347 3030 8347
      3030 8382 3032 8390 3125 8386 3122 8334
      3116 8330 3110 8332 3107 8328 3103 8329
      3102 8318 3095 8318 3095 8314
TIME...MOT...LOC 2225Z 074DEG 33KT 3111 8344 3042 8350 

HAIL...1.00IN
WIND...60MPH
 
$$

42-DVD
107 
WWUS52 KTAE 192237
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
637 PM EDT TUE JUL 19 2016

GAC071-075-185-192247-
/O.CAN.KTAE.SV.W.0239.000000T0000Z-160719T2315Z/
COOK GA-COLQUITT GA-LOWNDES GA-
637 PM EDT TUE JUL 19 2016

...THE SEVERE THUNDERSTORM WARNING FOR COOK...SOUTHEASTERN COLQUITT
AND LOWNDES COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.

LAT...LON 3041 8332 3032 8331 3026 8334 3026 8347
      3030 8347 3030 8382 3032 8390 3104 8387
      3103 8357 3108 8357 3105 8350 3098 8344
      3090 8344 3085 8335 3082 8345 3077 8345
      3075 8348 3072 8347 3064 8336 3062 8327
TIME...MOT...LOC 2237Z 087DEG 38KT 3099 8344 3037 8350 

$$

FLC065-079-GAC027-275-192315-
/O.CON.KTAE.SV.W.0239.000000T0000Z-160719T2315Z/
JEFFERSON FL-MADISON FL-BROOKS GA-THOMAS GA-
637 PM EDT TUE JUL 19 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR NORTHEASTERN JEFFERSON...MADISON...BROOKS AND EASTERN THOMAS
COUNTIES...

AT 637 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR HAHIRA TO 8 MILES SOUTHWEST OF MADISON...MOVING
WEST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MONTICELLO...MADISON...QUITMAN...BOSTON...PAVO...COOLIDGE...
GREENVILLE...MORVEN...BARWICK...DIXIE...ERIDU...DILLS...
CASA BLANCO...PINETTA...BLUE SPRINGS...ENON...MONTIVILLA...BARNEY...
HAMBURG AND NANKIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
TALLAHASSEE.

&&

LAT...LON 3041 8332 3032 8331 3026 8334 3026 8347
      3030 8347 3030 8382 3032 8390 3104 8387
      3103 8357 3108 8357 3105 8350 3098 8344
      3090 8344 3085 8335 3082 8345 3077 8345
      3075 8348 3072 8347 3064 8336 3062 8327
TIME...MOT...LOC 2237Z 087DEG 38KT 3099 8344 3037 8350 

HAIL...1.00IN
WIND...60MPH
 
$$

42-DVD
310 
WWUS52 KTAE 192249
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
649 PM EDT TUE JUL 19 2016

FLC065-079-GAC027-275-192315-
/O.CON.KTAE.SV.W.0239.000000T0000Z-160719T2315Z/
JEFFERSON FL-MADISON FL-BROOKS GA-THOMAS GA-
649 PM EDT TUE JUL 19 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR NORTHEASTERN JEFFERSON...WESTERN MADISON...BROOKS AND EASTERN
THOMAS COUNTIES...

AT 649 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES WEST OF HAHIRA TO 13 MILES SOUTHWEST OF
MADISON...MOVING WEST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MONTICELLO...QUITMAN...MADISON...BOSTON...PAVO...COOLIDGE...
GREENVILLE...MORVEN...BARWICK...DIXIE...ERIDU...DILLS...
CASA BLANCO...ENON...MONTIVILLA...BARNEY...HAMBURG...NANKIN...
DRIFTON AND OAKLAWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
TALLAHASSEE.

&&

LAT...LON 3041 8342 3035 8344 3032 8343 3026 8347
      3030 8347 3030 8382 3032 8390 3104 8387
      3103 8357 3102 8355 3101 8351 3098 8344
      3090 8344 3086 8345 3082 8345 3079 8348
      3075 8348 3072 8347 3061 8344 3059 8342
TIME...MOT...LOC 2249Z 074DEG 33KT 3097 8354 3035 8360 

HAIL...<.75IN
WIND...60MPH
 
$$

42-DVD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 3:33 PM EDT, 2 hours 34 minutes earlier.

Area forecast discussion, Jul 19, 3:33 PM EDT, 2 hours 34 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
333 PM EDT TUE JUL 19 2016

.NEAR TERM [Through Tonight]...

Dry conditions have persisted through this morning and early
afternoon across our area, thanks to relatively dry air at mid
levels and weak upper level forcing. However, expect scattered
showers and thunderstorms to expand in coverage late this afternoon
into the evening as increased moisture develops, along with the sea
breeze pushing inland and eventually an upper level shortwave
approaching our northern areas this evening.

The sea breeze should remain fairly close to the coast through the
remainder of the afternoon and evening due to flow out of the
north/northeast. As a result, the most likely area for enhanced
coverage of showers and storms resulting from this feature will
remain near the coast, especially near the western Big Bend where
convergence will be maximized. Our northern counties will also see a
decent chance of showers and storms from late afternoon through the
evening, as fairly widespread thunderstorms have already developed
just north of our CWA and northerly flow will likely bring some of
these storms into SE Alabama and SW Georgia. Storms may persist a
couple hours past sunset, with upper level support increasing as a
shortwave approaches our area. However, expect most inland areas to
dry out later tonight as instability continues to decrease.

.SHORT TERM [Wednesday Through Thursday Night]...

An upper level ridge is centered over the central CONUS and will
remain over the plains throughout the short term period. CWA is
still present on the eastern side of the ridge, however, due to the
lack of defined shortwaves, there is less coverage expected on
Wednesday and Thursday compared to today. PoPs will be slightly less
than climatology at around 20-40 percent through the period. High
temperatures are expected to be in the mid to upper 90s inland and
in the lower 90s along the coast on Wednesday and Thursday. Heat
indices are expected to exceed 100 and possibly approach 105.

.LONG TERM [Friday Through Tuesday]...

Deep layer ridge across the central CONUS will begin to flatten
and elongate as a series of shortwave troughs move across the
northern tier states. Not much relief is in the offering for the
southeast CONUS and our area with highs in the mid 90s, heat
indices in the low to mid 100s, and summertime diurnal
thunderstorms each day. An upper trough, seen in the medium range
model solutions moreso in the GFS than the ECMWF, will move into
the eastern Gulf of Mexico Monday towards the Mississippi delta
Tuesday. This will help to increase precipitation chances Monday
and especially Tuesday, increase cloud cover, and lower high
temperatures as a result. Confidence is low at this point but
edged in that direction as the GFS has shown some consistency the
past few model runs.

&&

.AVIATION [Through 18Z Wednesday]...

Showers and thunderstorms have been slow to develop in our area
early this afternoon, with all terminals experiencing VFR conditions.
However, scattered convection in central AL/GA will slowly push
southward into our area, along with scattered showers and storms
possibly developing later this afternoon along the sea breeze in
northern FL. Scattered showers and storms should dissipate during
the evening...likely by sunset near ECP and TLH, and possibly a
couple hours later near our AL and GA terminals. Apart from brief
MVFR/IFR visibility reductions possible due to a shower or storm,
VFR conditions will prevail through tonight and Wednesday morning.

&&

.MARINE...

Surface high pressure will dominate through the weekend. Generally
light winds of 5 to 10 knots will continue with seas around 2
feet or less. Isolated to scattered thunderstorms can be expected,
especially in the overnight hours each day.

&&

.FIRE WEATHER...

Red flag conditions are not expected over the next several days.
Dispersion values may be marginally low on Wednesday afternoon
across most of the area. Peak values are currently forecast in the
25-30 range.

&&

.HYDROLOGY...

Shower and thunderstorm activity will continue each day. Any heavy
rainfall will be isolated but still has the potential to allow for
localized ponding of water. Widespread flooding is not expected.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   75  96  76  96  75 /  20  30  20  30  30
Panama City   78  91  79  91  79 /  20  30  10  30  10
Dothan        74  95  75  96  75 /  40  30  20  30  20
Albany        74  96  74  96  74 /  50  20  20  30  10
Valdosta      73  95  73  95  74 /  30  30  20  30  20
Cross City    73  95  74  95  75 /  20  20  20  20  20
Apalachicola  76  91  78  91  78 /  20  20  10  20  20

&&

.TAE WATCHES/WARNINGS/ADVISORIES...

FL...None.
GA...None.
AL...None.
GM...None.

&&

NEAR TERM...Lahr
SHORT TERM...King/Scholl
LONG TERM...Scholl
AVIATION...Lahr
MARINE...Scholl
FIRE WEATHER...DVD
HYDROLOGY...Fieux

In the hours before

Local storm report, Jul 19, 4:13 PM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
413 PM EDT TUE JUL 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     GEORGETOWN              31.88N 85.11W
07/19/2016                   QUITMAN            GA   LAW ENFORCEMENT

            SEVERAL TREES DOWN REPORTED BY QUITMAN COUNTY SHERIFFS
            OFFICE

&&

DVD
Special weather statement, Jul 19, 4:15 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
315 PM CDT TUE JUL 19 2016

ALZ066-067-069-192100-
DALE AL-HOUSTON AL-HENRY AL-
315 PM CDT TUE JUL 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HOUSTON...
SOUTHWESTERN HENRY AND SOUTHEASTERN DALE COUNTIES UNTIL 400 PM CDT...

AT 315 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HEADLAND...MOVING SOUTH AT 10 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HEADLAND...DOTHAN...TAYLOR...MIDLAND CITY...KINSEY...COWARTS...
WEBB...PINCKARD...GRIMES...AVON...NEWVILLE...NAPIER FIELD...
GREEN ACRES...ARDILLA...SMYRNA...JONES CROSSROADS...ENON...
HOLLIS DAIRY ROAD...HEADLAND MUNICIPAL A/P AND SYLVAN GROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3146 8519 3112 8528 3118 8549 3120 8549
      3120 8554 3121 8559 3150 8540
TIME...MOT...LOC 2015Z 012DEG 7KT 3141 8532

ADL
Special weather statement, Jul 19, 5:05 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
505 PM EDT TUE JUL 19 2016

GAZ148-192145-
BERRIEN GA-
505 PM EDT TUE JUL 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR BERRIEN COUNTY UNTIL 545 PM
EDT...

AT 505 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ALAPAHA...OR NEAR WILLACOOCHEE...MOVING
SOUTH AT 20 MPH.

WINDS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NASHVILLE...RAY CITY...ALAPAHA...WEBER...ALLENVILLE...GLORY...
NEW LOIS...BANNOCKBURN...COTTLE AND BERRIEN CO A/P.

LAT...LON 3115 8304 3115 8316 3106 8317 3107 8329
      3110 8332 3116 8330 3118 8333 3148 8323
      3147 8315 3140 8314 3139 8312 3136 8311
      3133 8306 3130 8306 3128 8304 3119 8305
TIME...MOT...LOC 2105Z 012DEG 16KT 3135 8315

42-DVD
Local storm report, Jul 19, 5:05 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
505 PM EDT TUE JUL 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND DMG     2 E ASHTON              31.70N 83.13W
07/19/2016                   BEN HILL           GA   911 CALL CENTER

            1 TREE DOWN

&&

MCDERMOTT
Special weather statement, Jul 19, 5:07 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
507 PM EDT TUE JUL 19 2016

GAZ160-161-192145-
LOWNDES GA-LANIER GA-
507 PM EDT TUE JUL 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR LANIER AND LOWNDES COUNTIES
UNTIL 545 PM EDT...

AT 507 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTH OF LAKELAND...MOVING SOUTHWEST AT
10 MPH.

WINDS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LAKELAND...LAKE PARK...VALDOSTA...VALDOSTA STATE UNIVERSITY...
MOODY AIR FORCE BASE...MEIGS...DASHER...I-75 AT EXIT 5...STOCKTON...
TEETERVILLE...NAYLOR...I-75 AT EXIT 11...VALDOSTA REGIONAL AIRPORT...
COURTHOUSE...HANSELL...GREENWOOD...TWIN LAKES AND BARRETTS.

LAT...LON 3087 8297 3085 8301 3085 8309 3080 8310
      3080 8313 3063 8314 3063 8328 3097 8332
      3103 8327 3103 8320 3106 8320 3106 8317
      3115 8316 3115 8304 3117 8304 3119 8298
TIME...MOT...LOC 2107Z 062DEG 9KT 3093 8306

42-DVD
Local storm report, Jul 19, 5:25 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
525 PM EDT TUE JUL 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND DMG     2 S HAHIRA              30.96N 83.37W
07/19/2016                   LOWNDES            GA   911 CALL CENTER

            1 TREE DOWN AT 5500 HWY 41 NORTH

&&

MCDERMOTT

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 6:33 PM EDTSpecial Marine WarningTAE42 min
Jul 19, 6:37 PM EDTSpecial Marine WarningTAE23 min
Jul 19, 6:42 PM EDTSpecial Weather StatementTAEJefferson33 min
Jul 19, 6:55 PM EDTSpecial Marine WarningTAE50 min
Jul 19, 7:09 PM EDTSevere Thunderstorm WarningTAEJefferson, Madison25 min
Jul 19, 7:36 PM EDTSpecial Weather StatementTAEWakulla24 min
Jul 19, 7:37 PM EDTSpecial Marine WarningTAE68 min
Jul 19, 7:54 PM EDTSpecial Weather StatementTAETaylor51 min
Jul 19, 7:59 PM EDTSpecial Marine WarningTAE61 min
Jul 19, 3:14 PM EDTSpecial Weather StatementTAECalhoun, Clay, Lee, Quitman, Randolph, Terrell46 min
Jul 19, 3:22 PM EDTSevere Thunderstorm WarningTAEClay, Quitman, Randolph53 min
Jul 19, 3:25 PM EDTSevere Thunderstorm WarningTAELee, Randolph, Terrell50 min
Jul 19, 4:08 PM EDTSpecial Weather StatementTAEBen Hill37 min
Jul 19, 4:25 PM EDTSevere Thunderstorm WarningTAEBen Hill, Irwin36 min
Jul 19, 5:05 PM EDTSpecial Weather StatementTAEBerrien40 min
Jul 19, 5:07 PM EDTSpecial Weather StatementTAELanier, Lowndes38 min
Jul 19, 5:10 PM EDTSevere Thunderstorm WarningTAEBerrien, Cook, Lanier, Lowndes65 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2016Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.